Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What is the remedy for diarrhea?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 436 Questions
Summary: Three weeks continuing diarrhea with 4kg wight loss in Brief: 25th January: After eating lunch I feel vomiting and kind of fever, I went to bed, after sleeping I started feeling good. This night I attended a occasion. 26th January: I had an occasion and after taking the lunch there I started feeling bad and vomiting tendency. From late night diarrhea started. 27th January: Stool frequency 7-8 times. Staretd taking medicine Cifran CT two times. 28th January: two times stool, little bit thik but wattery. vomiting tendency. 29- 30 January: 2-3 times stool.. small in quantity, mucus type. before latrine little cramp pain in abdomen. Vomiting tendency. 31 January : 2 times stool like water, started taking lomofen and zeedot and prepro HS tablet with Cifran CT. 1st February: 3 times water like stool. taking medicine Carminozyme and PrePro Hs, Cifran CT course ended today. 2-9 february: everything become normal. 1 time stool, little bit mucus type is there, and little cramp like pain during latrine. 10 th february: I ate outside and I again started diarrhea for 3 times. and started taking Cefixime and Ofloxocine antibotic with PrePRO Hs tablet and carminozyme. 11 to today: Stool like mucus and little bit pain during latrine. Notice: Acidity too much, in stool also smell of Acid. Weight loss: 4 kg in this time. From 65 to 61. Yesterday I was 61.9, today now I check it is 61.1 kg. feeling little bit tiered and week not too much. Some time small fever kind of thing is there. But one uneasiness is there in body. In spinal cord sometime feeling uneasiness. Might be it can be due to fear. I am not sure. I am too much worried. Previously I used to suffer lot from diarrhea. But recently I was not suffering from last 7-8 months. But my bownl timing is not constant and regular any time. I am also patient of GERD. I am taking Razo 20, Levazeo SR 75 regularly. But from last two months I discontinued it. Again now I started taking it. Tomorrow I will go to check up with a doctor here. But I am very much worried. Every one is asking in my figure. My eye sight become dark. I am ok?? or I am suffering from deadly disese?? I am so much worried. Kindly help me doctor.
Posted Wed, 5 Mar 2014 in Digestion and Bowels
Answered by Dr. Abhijit Deshmukh 7 hours later
Brief Answer: HI, Need not worry. Detailed Answer: Hello, Thank you for the query. Appreciate the detailed history. I do not think you need to worry so much. No need to take antibiotic unnecessarily. Get your stool examination done to look for blood or pus cells if significant then need to see a doctor. Can continue taking prepro hs once a day. Try taking 2 spoon of isapgula husk at night and zedot (raececadrotil) in one tablet in morning bot are available over the counter. Stop levazeo as it can worsen diarrhoea. Worthwhile getting basics tests like CBC, ESR, Thyroid function test also done. Maintain adequate diet and water intake. Do not worry. Hope this answers your query. Wish you a speedy recovery.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor